# SDR IPXA10159346

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Part serial: 0129
- Condition: Low Pressure
- Location: Exit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND ESCAPE SLIDE PRESSURE IN RED AREA.  TRANSFER TO M423412 IAW MEL 52-11-01-3. PLACARD INSTALLED. DOOR VERIFIED CLOSED AND LOCKED.  REMOVED AND REPLACED CREW ESCAPE SLIDE.  OPS CHECK GOOD.  OK FOR SERVICE.  PLACARD REMOVED.
